Publicaciones

Listado de Publicaciones

Leiva-Yamaguchi V., Quintana F., A Semiparametric Bayesian Model For Multiple Monotonically Increasing Count Sequences, Brazilian Journal of Probability and Statistics, vol.30:155-170, 2016.
Cortázar, C.; Elgueta, M.; Quirós, F.; Wolanski, N., Asymptotic Behavior For a Nonlocal Diffusion Equation In Exterior Domains: The Critical Two-Dimensional Case. , Journal of Mathematical Analysis and Applications, vol.436:586-610, 2016.
Cortázar, Carmen; Elgueta, Manuel; Quirós, Fernando; Wolanski, Noemí , Asymptotic Behavior For a One-Dimensional Nonlocal Diffusion Equation In Exterior Domains, Journal on Mathematical Analysis, vol.48:1549-1574, 2016.
Mehrotra Sukhendu , Automorphisms Of The Generalized Quot Schemes, Journal of American Mathematical Society, vol.347, 2016.
Nieto-Barajas L., Quintana F., A Bayesian Non-Parametric Dynamic Ar Model For Multiple Time Series Analysis, JOURNAL OF TIME SERIES ANALYSIS, vol.37:675-689, 2016.
Rocha G., Loschi R., Arellano-Valle R., Bayesian Mismeasurement T-Models For Censored Responses, STATISTICS, vol.50:841-869, 2016.
Quintana F., Johnson W., Waetjen L., Gold E. , Bayesian Nonparametric Longitudinal Data Analysis, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol.111:1168-1181, 2016.
Arrue J., Arellano-Valle R., Gomez HW., Bias Reduction Of Maximum Likelihood Estimates For a Modified Skew-Normal Distribution, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.86:2967-2984, 2016.
Ianni, Isabella; Musso, Monica; Pistoia, Angela, Blow-Up For Sign-Changing Solutions Of The Critical Heat Equation In Domains With a Small Hole, Communications in Contemporary Mathematics , vol.18(1):18 pp, 2016.
Deng Shengbing, Mahmoudi Fethi, Musso Monica , Bubbling On Boundary Submanifolds For a Semilinear Neumann Problem Near High Critical Exponents, Discrete and Continuous Dynamical Systems, vol.36:3035-3076, 2016.
Deng S., Musso M., Pistoia A., Concentration On Minimal Submanifolds For a Yamabe-Type Problem, Communications in Partial Differential Equations , vol.41:1379-1425, 2016.
G. De Nittis, K. Gomi, Differential Geometric Invariants For Time-Reversal Symmetric Bloch-Bundles: The “Real” Case,  Journal of Mathematical Physics, vol.57(5), 2016.
De Nittis G., Gomi K., Differential Geometric Invariants For Time-Reversal Symmetric Bloch-Bundles: The “Real” Case, Journal of Mathematical Physics, vol.57:1-50, 2016.
Raikov Georgi , Discrete Spectrum For Schrödinger Operators With Oscillating Decaying Potentials, Journal of Mathematical Analysis and Applications, vol.438:551-564, 2016.
Asch, J; Bourget, O; Cortes, V ; Fernandez, C, Energy-Time Uncertainty Principle And Lower Bounds On Sojourn Time, Annales Henri Poincare, vol.17:2513-2527, 2016.
Garrido D., Musso M., Entire Sign-Changing Solutions With Finite Energy To The Fractional Yamabe Equation, Pacific Journal of Mathematics, vol.283:85-114, 2016.
Bochi J., Zhang WY., Ergodic Optimization Of Prevalent Super-Continuous Functions, International Mathematics Research Notice , vol.19:5988-6017, 2016.
Page, G., Orellana, J., San Martín, E., González, J., Exploring Complete School Effectiveness Via Quantile Value-Added., Journal of the Royal Statistical Society, Series A., vol.Series A.(in press), 2016.
Bérard Jean, Ramírez Alejandro , Fluctuations Of The Front In a One-Dimensional Model For The Spread Of An Infection, The Annals of Probability, vol.44:2770-2816, 2016.
Barrientos F., Jara A., Quintana A., Fully Nonparametric Regression For Bounded Data Using Dependent Bernstein Polynomials, Journal of the American Statistical Association:1-54, 2016.